Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Some ways of constructing a propositional calculus of any required degree of unsolvability
HTML articles powered by AMS MathViewer

by M. D. Gladstone PDF
Trans. Amer. Math. Soc. 118 (1965), 192-210 Request permission
References
    W. W. Boone, Thue system with word problem of any preassigned recursively enumerable degree of unsolvability, Abstracts of Short Communications, Internat. Congr. of Mathematicians, Stockholm, Almqvist, Uppsala, 1962. C. R. J. Clapham, Some investigations in abstract algebra, Doctoral Thesis, Oxford Univ., Oxford, 1962. —, The existence of finitely-presented groups with word problems of arbitrary degrees of unsolvability, Proc. London Math. Soc. (to appear).
  • Martin Davis, Computability and unsolvability, McGraw-Hill Series in Information Processing and Computers, McGraw-Hill Book Co., Inc., New York-Toronto-London, 1958. MR 0124208
  • R. Harrop, On the existence of finite models and decision procedures for propositional calculi, Proc. Cambridge Philos. Soc. 54 (1958), 1–13. MR 93482, DOI 10.1017/s0305004100033120
  • Leon Henkin, Fragments of the propositional calculus, J. Symbolic Logic 14 (1949), 42–48. MR 33780, DOI 10.2307/2268976
  • S. Linial and E. L. Post, Recursive unsolvability of the deducibility, Tarski’s completeness and independence of axiom problems of the propositional calculus, Abstract 38, Bull. Amer. Math. Soc. 55 (1949), 50. Jean Porte, An associativity lemma, Abstracts of Short Communications, Internat. Congr. of Mathematicians, Stockholm, Almqvist and Wiksells, Uppsala, 1962.
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 02.12
  • Retrieve articles in all journals with MSC: 02.12
Additional Information
  • © Copyright 1965 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 118 (1965), 192-210
  • MSC: Primary 02.12
  • DOI: https://doi.org/10.1090/S0002-9947-1965-0175750-9
  • MathSciNet review: 0175750